# SDR CALA2024112601303

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N17557
- Make and model: Boeing 737-9
- Aircraft serial: 67584
- Aircraft time: 5,669 hours, 1,872 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 273A22011
- Part serial: TASV17858
- Condition: Faulted
- Location: Zone 700
- Part time: 5,652 hours, 1,868 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT LDG GEAR DID NOT RETRACT. PERFORMED INITIAL INSPECTION OF RH GEAR UPLOCK,MAIN RETRACT ACTUATOR, HYDRAULIC LINES, WIRE HARNES AND STRUCTURES. FOUND NO OBVIOUS ISSUES OR FAULTS. DURING CREW DEBRIEF THEY SAID THAT THERE WAS NO AERODYNAMIC FEEL THAT THE RIGHT GEAR WAS NOT UP WHEN SELECTED TO THE UP POSITION EVEN THOUGH GEAR LIGHTS INDICATED THE RH MAIN GEAR WAS NEVER UP AND LOCKED. ADDING PICTURES OF BROKEN ACTUATOR & 8130 PARTS TRANSACTION ROTABLE PARTS CHANGE WAS INDICATED - TT # 1595025  SN OFF 7858 ACTUATOR, MLG,   OFF 29-3232-9-9001 7858 ON 29-3232-9-9001 4971 OBTAINED OK TO INSTALL AND INSTALLED RH MLG DOWNLOCK ACTUATOR PER AMM 32-32-51-400-801 UP TO AND INCLUDING 3.F(8)  APPROVED OK TO INSTALL AND VERIFIED INSTALLATION OF RH MLG DOWNLOCK ACTUATOR PER AMM 32-32-51-400-801 UP TO AND INCLUDING 3.F(8) 347273 COMPLETED INSTALLATION OF R/H MLG DOWNLOCK ACTUATOR PER AMM 32-32-51-400-801. OPS CHECK AND LEAK CHECK GOOD. VERIFIED,COMPLETED INSTALLATION OF R/H MLG DOWNLOCK ACTUATOR PER AMM 32-32-51-400-801. OPS CHECK AND LEAK CHECK GOOD.
